# SDR SWAA2018090624873

- Difficulty date: August 27, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 48,798 hours, 28,703 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Defective
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL VERTICAL PRESSURE WEB DEFECTIVE AT RBL 25+9.  REPAIRED WEB IAW SRM.
